Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 1  |  Page : 83--85

Azithromycin induced bullous fixed drug eruption

Anupam Das, Karan Sancheti, Indrashis Podder, Nilay Kanti Das 
 Department of Dermatology, Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Anupam Das
Department of Dermatology, Medical College and Hospital, Kolkata, West Bengal
India

Fixed drug eruption (FDE) is a common type of drug eruption seen in skin clinics. It is characterized by solitary or multiple, round to oval erythematous patches with dusky red centers, some of which may progress to bulla formation. Bullous FDE may be caused by a number of drugs. We hereby describe a case of azithromycin-induced bullous FDE; to the best of our knowledge, this is the first such case being reported.


How to cite this article:
Das A, Sancheti K, Podder I, Das NK. Azithromycin induced bullous fixed drug eruption.Indian J Pharmacol 2016;48:83-85


How to cite this URL:
Das A, Sancheti K, Podder I, Das NK. Azithromycin induced bullous fixed drug eruption. Indian J Pharmacol [serial online] 2016 [cited 2022 Jan 20 ];48:83-85
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=1;spage=83;epage=85;aulast=Das;type=0